# SDR AC2R2018042004

- Difficulty date: October 31, 2015
- Submitted: April 20, 2018
- Operation: General aviation
- Aircraft: N639MM
- Make and model: Agusta AW139
- Aircraft serial: 41216
- Aircraft time: 5,230 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Oil Cooler
- Part number: 3G6320V03853
- Part serial: 141600671
- Condition: Vibration
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

OIL COOLER FAN HIGH VIBRATION READINGS.
